Bulletin of the American Mathematical Society

On the complex bordism and cobordism of infinite complexes

Peter S. Landweber

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 3 (1970), 650-654.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183531832

Mathematical Reviews number (MathSciNet)
MR0258021

Zentralblatt MATH identifier
0195.24901

Subjects
Primary: 5530
Secondary: 5710

Citation

Landweber, Peter S. On the complex bordism and cobordism of infinite complexes. Bull. Amer. Math. Soc. 76 (1970), no. 3, 650--654. https://projecteuclid.org/euclid.bams/1183531832


Export citation

References

  • 1. J. F. Adams, Lectures on generalized homology theories, Lecture Notes in Math., no. 99, Springer-Verlag, Berlin and New York, 1969, pp. 1-138.
  • 2. D. W. Anderson and L. Hodgkin, The K-theory of Eilenberg-MacLane complexes, Topology 7 (1968), 317-329. MR 37 #6924.
  • 3. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. No. 9 (1961), 23-64. MR 26 #6228.
  • 4. N. A. Baas, On the stable Adams spectral sequences, Aarhus Universitet, 1969 (preprint).
  • 5. J. M. Boardman, Stable homotopy theory, University of Warwick, 1965 (preprint).
  • 6. V. M. Buhštaber and A. S. Miščenko, Elements of infinite filtration in K-theory, Dokl. Akad. Nauk SSSR 178 (1968), 1234-1237 = Soviet Math. Dokl. 9 (1968), 256-259.
  • 7. V. M. Buhštaber and A. S. Miščenko, K-theory in the category of infinite cell complexes, Izv. Akad. Nauk SSSR Ser. Mat. 32 (1968), 560-604 = Math. USSR Izv. 2 (1968), 515-556.
  • 8. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040.
  • 9. P. E. Conner and L. Smith, On the complex bordism of finite complexes, Inst. Hautes Etudes Sci. Publ. Math. 37 (1970).
  • 10. A. Hattori, Integral characteristic numbers for weakly almost complex manifolds, Topology 5 (1966), 259-280.
  • 11. J. W. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 28 #2544.
  • 12. S. P. Novikov, The methods of algebraic topology from the point of view of cobordism theory, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 855-951 = Math. USSR Izv. 1 (1967), 827-913. MR 36 #4561.
  • 13. R. E. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267-281. MR 33 #740.
  • 14. R. E. Stong, Notes on cobordism theory, Mathematical Notes, Princeton Univ. Press, Princeton, N. J., 1968.
  • 15. T. tom Dieck, Bordism of G-manifolds and integrality theorems, Aarhus Universitet, 1968 Topology (to appear).